MAUDE Adverse Event Report: ST. WENDEL AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

ST. WENDEL AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number F00012970
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility¿s registered nurse (rn) reported that a fresenius coral dialyzer did not clear air during priming resulting in an ¿air detector¿ alarm on the machine during a patient¿s hemodialysis (hd) treatment and subsequent blood loss.Upon follow up, the rn said that immediately after the initiation of the patient¿s hemodialysis (hd) treatment a fresenius 2008t machine displayed an air detector alarm.It was determined at that time that the dialyzer had clotted.A fresenius bloodline was in use.The patient¿s estimated blood loss (ebl) was approximately 300ml.It is unknown how many units of heparin were in use.It is unknown how much prime solution was used.The dialyzer was rotated and tapped during priming.The patient was restarted on a new machine and treatment completed successfully with new supplies.There was no patient serious injury or medical intervention required as a result of this event.The complaint device was reported to be available to be returned to the manufacturer for evaluation.
 
Event or Problem Description
A user facility's registered nurse (rn) reported that a fresenius coral dialyzer did not clear air during priming resulting in an "air detector" alarm on the machine during a patient¿s hemodialysis (hd) treatment and subsequent blood loss.Upon follow up, the rn said that immediately after the initiation of the patient¿s hemodialysis (hd) treatment a fresenius 2008t machine displayed an air detector alarm.It was determined at that time that the dialyzer had clotted.A fresenius bloodline was in use.The patient¿s estimated blood loss (ebl) was approximately 300 ml.It is unknown how many units of heparin were in use.It is unknown how much prime solution was used.The dialyzer was rotated and tapped during priming.The patient was restarted on a new machine and treatment completed successfully with new supplies.There was no patient serious injury or medical intervention required as a result of this event.The complaint device was reported to be available to be returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the complaint device was returned to the manufacturer for physical evaluation.Visual examination and a tightness test of the sample confirmed the reported failure due clotting in the closed fibers.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, nonconformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.The investigation into the complaint was able to confirm the reported event.

Brand Name
FX CORAL FX80 HF 24/CS 1.8SA STEAM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
ST. WENDEL AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM  66606
Manufacturer (Section G)
ST. WENDEL AG
st. wendel plant
frankfurter str. 6-8
st. wendel 66606
GM   66606
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24575234
Report Number3002807005-2026-00021
Device Sequence Number16050227
Product Code KDI
UDI-Device Identifier04039361259570
UDI-Public04039361259570
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K220721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF00012970
Device Lot NumberG8FF30100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS BLOODLINES; FRESENIUS BLOODLINES; FRESENIUS HEMODIALYSIS MACHINE; FRESENIUS HEMODIALYSIS MACHINE
Patient Age80 YR
Patient SexFemale
Patient Weight67 KG